# SDR USAA2012010900030

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 32,632 hours, 13,078 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 8L EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 8L EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD.
